# SDR USAASB03090

- Difficulty date: June 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 693733588
- Condition: Faulty
- Location: Cockpit
- Part time: 1,752 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1125 - EN ROUTE PIT TO MSY, THE FUEL CROSSFEED VALVE WOULD NOT CLOSE AND THE LEFT CENTER BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED WITH 1,000 LBS OF FUEL IN THE TANK.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE P5-2 FUEL PANEL AND THE RIGHT CENTER LOW PRESSURE SWITCH, P/N 7G110-6.  OPERATIONAL CHECK GOOD.  (M)
